# SDR DALA2025051503758

- Difficulty date: May 12, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 74,801 hours, 28,304 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0962148) RH MAIN ACFT POWER RECEPTACLE CUTOUT LOWER FWD SKIN HAS DAMAGED MISSING SKIN. RECEPTACLE CUTOUT LOWER FWD SECTION IAW B737 SRM 53-10-15-2R PROCEDURE 4 ZONE 2.
